Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

feeling really down

Discussion in 'Women's Alopecia Areata' started by SAMANTHA07, Feb 16, 2008.

  1. SAMANTHA07

    SAMANTHA07 Guest

    HI GUYS,
    AT THE MOMENT I AM RE PASSING A BAD MOMENT.
    I AM CRYING AGIAN, I WOULD LIKE TO BENORMAL AGIAIN, I WOULD LIKE TO FEEL MY HAIR AGAIN, MY EYEBROWS AND LASHES
    I THINK THAT I HAVE LOST SOME OF MY REGROWTH, I DON'T KNOW BUT THAT IS WHAT I AM THINKING.
    I AM THINKING OF RETAKING THE STEROIDS PILLS BUT I REALLY WOULD NOT LIKE TO TAKE THEM BECAUSE OF THEIR SIDE EFFECTS.
    I DON'T KNOW WHAT DO TO, I FEEL SO ALONE!
    NO DOCTOR CAN REALLY HELP YOU!
    I AM ONLY GLAD I CAN TALK WITH YOU, AS I KNOW YOU CAN UNDERSTAND ME.
     
  2. DianaMiranda

    DianaMiranda Guest

    I just typed something up and then my wireless connection dropped.

    I'm having a bad day, too. :( We have eachother, though. And tommorow will be better. I think I'm going to go get tacos for dinner, since it's my favorite food and I could use some cheering up. Maybe you could order in your favorite food, too? Maybe that would cheer you up a bit.
     
  3. hairyape

    hairyape Guest

    Hi Samantha and Miranda,

    I know the feeling so well, and sometimes nothing anyways says can improve the feeling. I think we can only do that ourselves.

    What makes you happy?

    Tacos are making Miranda happy, I usually feel better if I close my eyes and sleep for at least 15 minutes, then have chamomile tea. That sometimes helps.

    Try something.
     
  4. angieangie

    angieangie Guest

    I find forcing myself to do something I used to do a lot before my hairloss helps me forget about my hair. Also, talking to my boyfriend and hearing him tell me I'm beautiful makes me feel a ton better... maybe talking to your husband might help you?
     
  5. Mirkin

    Mirkin Guest

    I feel bad today also. I am shedding more it seems. I lost about 60 today. I wish it didnt consume my life. I have skin cancer also. I have to get a lesion removed on my face Tuesday. I will look weird for a few months. Im taking Xanax to cope with it all. I think my hair sheds more with stress. I guess I need to feel fortunate that my cancer is curable and it can be removed safely. We will all get through this. Better days are on the way. You have to go through rainy days to get sunshine. Its going to get sunny again. I hope we all have a good night.
     
  6. DianaMiranda

    DianaMiranda Guest

    I'm so sorry to hear that, Mirkin, and I hope the removal goes well. :(
     
  7. angieangie

    angieangie Guest

    Yeah, good luck with the removal. Hair is poopy. I'm starting to think it isn't worth my time anymore. Hair isn't beauty.
     
  8. Guest

    Guest Guest

    do you believe that you need to see a therapist and get some anti-depressants? lots of people do that. it is nothing to be ashamed of and they can sometimes help people. if you don't need them, that is cool, but if you need them, that is cool also.

    do things you enjoy doing; listen to music you like, watch movies or tv shows you like, look at the beauty in nature, take a walk in a park, but don't obsess too much about your hair.

    ..... and, as you know, lots of beautiful bald women have wonderful lives, and are good people, and accomplish much.
    us beautiful bald ladies do everything other women do. (sometimes even better than they do it!! ;) :) )
     
  9. SAMANTHA07

    SAMANTHA07 Guest

    thanks all of you,
    its just sometimes i feel so down and then i say to myself, you are nott aking anything by being so sad.
    i need to be strong! so that i can treat my body more healthy

    you are the best guys and this forum is just awesome
     
  10. angieangie

    angieangie Guest

    Anti-depressants really do help if they're needed. I take Prozac, it helps with depression and obsession. It's been mraculous for me. I rarely obsess over my hair anymore, and I've been going out with friends again. It's magic. If you feel you need it, you should talk to a psychologist, or get a referal from a doctor.
     
  11. alicat

    alicat Guest

    I second anti depressants. I started taking my Effexor again in late November and I feel tons better. I thought the world was coming to an end and that I couldn't go on like this. Now I feel ok with the world.
     
  12. angieangie

    angieangie Guest

    A lot of people think that it causes more hair loss, but it's really rare. And there are so many different antidepressants to switch around between if the hair loss does occur.
     

Share This Page